If you need an accessible version of this item please contact JSTOR User Support

Editor's Endnotes

Bruce P. Palka
The American Mathematical Monthly
Vol. 111, No. 10 (Dec., 2004), pp. 927-929
Stable URL: http://www.jstor.org/stable/4145123
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Editor's Endnotes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
927
    927
  • Thumbnail: Page 
928
    928
  • Thumbnail: Page 
929
    929